# SDR GTIA012110

- Difficulty date: November 26, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER RIGHT UPPER SKIN, .50 INCH DIAMETER DENT IN SKIN BETWEEN RIBS 17 AND 18.  UPON FURTHER INVESTIGATION CRACK FOUND IN SKIN AREA FOUND TO BE OUT OF LIMITS.  FABRICATED DOUBLER.  INSTALLED REPAIR IAW DC9 SRM 55-03.  (M)
